# SDR USAA920081737

- Difficulty date: September 19, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486130
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, RT WING INBOARD MIDFLAP TRAILING EDGE WEDGE DELAMINATED AT WBL 108.5 THRU WBL 111.5.  REPAIRED RT WING INBOARD MIDFLAP TRAILING EDGE WEDGE AT WBL 108.5 THRU 111.5 IAW 51-70-10-2R4.
